# SDR UPS99230712

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ON INSP BRACKET FOUND CRACKED ON NR 1 FLAP TRACK MID FLAP FAIRING.  REMOVED FAIRING TRACK FOR ACCESS IAW SRM 51-30-2.  REMOVED CRACKED BRACKET IAW SRM 51-30-02.  INSTALLED BRACKET IAW SRM 51-30-02.  INSTALLED FLAP TRACK IAW SRM 51-30-02.
